Three days ago, I woke up with a very sharp pain in the lower right side of my head. I had migraines before so I know this is not a migraine. The pain is no longer that sharp but I can not seem to move my head and if I need to pick up something it really hurts. I have Tinnitus on the right ear, but I do not know if that has anything to do with it. I do not suffer of sinus. An odd thing is, that for a month now I had vertigo, but I stopped taking a diuretic and the vertigo stopped. I must say that I had vertigo for many years (very violent) but I stopped having it for over a year in a half. it just came back for over a month but went away. I would like to know if the vertigo has anything to do with it. I've been taking Tylenol for the pain but after a few hours I need it again. I've also been swimming for about a week now, could that be the cause? I know, I will see my doctor on Tuesday but I just wanted to know if any of the above mentioned had to do with it. I must sa...
pain shootin in top right side of head, pain in right ear sharp pain day 4 whole right side of head face sore feel numb pain in back of head right side this is day 7 right side still feel funny and pain right ear feel clogged. went to doctor thursday given pain pills not helping. does this seem like a migraine thank you. mimi.
Although your symptoms could be Migraine, they could also be something else entirely. The only person who can safely answer your question is a doctor who can review your and your family's medical history, discuss your symptoms with you, and conduct a complete examination. Unexplained head pain should always be explored and explained. Please call your doctor and let him or her know you're still having problems and that the medication isn't working.
It's important not to continue taking pain medication very long, but to find out what's causing the pai...
Dr. I have throat pain, hoarseness and an earache that won't go away. I do suffer from heartburn. Can the throat and ear pain be a result of GERD?
While it is not uncommon for gastroesophageal reflux disease to cause sore throat and hoarseness as well as ear pain and even ear infections, other more serious conditions need to be excluded. You can try maximizing treatment of acid reflux with twice a day proton pump inhibitors. If your symptoms resolve completely, then it is likely a result of gastroesophageal reflux. If however, they persist, then evaluation with an ear nose and throat physician to rule out throat cancer is recommended.
I have been taking Aciphex for acid reflux and have developed severe headaches. Can I try other proton pump inhibitors?
All of the proton pump inhibitors (Aciphex, Prevacid, Protonix, Nexium, Prilosec, Zegerid and Omeprazole) have about a 5% incidence of causing headaches. If one of the drugs causes headaches, it doesn't mean that th...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.